# SDR UIEA00024

- Difficulty date: May 2, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 75,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FROM FRAME WEB AT STATION 1265 RIGHT WL 199 CRITICAL HOLE FASTENER.  STOP DRILLED CRACK, INSTALLED A STEEL FRAME WEB DOUBLER, INTERCOSTAL DOUBLER AND ATTACH ANGLE PER AMOC TO PARAGRAPH A AND C OF AD2000-02-01.  (M)
